I have a 5 year old boy who has been a asthmatic since he has been 3 months, he only has attracks when he gets colds. The trouble is the medication hes on sends him hyper all the time, he is just so uncontrollable it has got to the point where his teacher has a lot of concern for him. When he is of the medication he is fine. Does anyone else have this problem. He is on Neoclarityn syrup, (which I know is ok for he as he is on that all year round) singulair tablets, (which he has been back on for 1 week) Seretide 50 Inhaler (which he has been back on for 1 week) and Ventolin when he has a attack. When I mention this to the doctor he tells me to slowly wind down the medication, then before we know it he gets very bad then straight back on again.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.